# SDR SWIA200110211

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 7,486 hours, 10,690 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAGGAGE SMOKE/FIRE EXTINGUISHER WILL NOT SOUND AURAL SMOKE WARNING WHEN TESTING. CLEANED CANNON PLUG ON CARGO COMPARTMENT DETECTOR ASSEMBLY.  OPS CHECK GOOD AT THIS TIME.
